# SDR MALA965259

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2907 - EN ROUTE, THE WEATHER RADAR SYSTEM STOPPED WORKING.  THE CREW RESET THE CIRCUIT BREAKER AND IT BEGAN TO WORK INTERMITTENTLY.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR R/T.  ALL CHECKS SATISFACTORY.  (X)
